# SDR CALA2025042104092

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 66,994 hours, 21,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DOOR 4R WONT ARM REMOVED DEBRIS FROM DOOR 4R GIRT BAR ATTACH AREA. DOOR ARMS CORRECTLY OPS CHECK GOOD REF AMM TASK 25-66-10-202-039
